CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

McEliece, Robert J. and Rodemich, Eugene R. and Rumsey, Howard, Jr. et al. (1977) New upper bounds on the rate of a code via the Delsarte-MacWilliams inequalities. IEEE Transactions on Information Theory, 23 (2). pp. 157-166. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit77a

This list was generated on Fri Mar 24 07:24:11 2017 PDT.